Quantitative fault estimation for a class of nonlinear systems

Vijayaraghavan, K. and Rajamani, R. and Bokor, József (2007) Quantitative fault estimation for a class of nonlinear systems. International Journal of Control, 80 (1). pp. 64-74.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:26
Last Modified: 11 Dec 2012 15:26
URI: http://eprints.sztaki.hu/id/eprint/4396

Update Item Update Item